# SDR TWAA0003728

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FLOOR WEB HAD CORROSION AT STA 20, LBL 48 INCHES, BELOW FWD END OF CHAIR TRACK.  REMOVED CORROSION PER SPM 6-80-1.  INSTALLED NEW MEMBRANE AT STA 200 FWD OF NUMBER 1 TRACK WITH PROPER FASTENERS PER SRM 51-30-2.
